# SDR SWAA043523

- Difficulty date: December 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 29,201 hours, 24,684 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING NR 6 L/E SLAT SKIN CRACKED.  REPAIRED RT WING NR 6 L/E SLAT SKIN PER SRM.
